# SDR AALA202406241153

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 29,174 hours, 11,926 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Pressure Switch
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fire Bottle
- Component: Fire Bottle, Meggitt
- Component part number: 341000051
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT AT CRUISE, NOTICED THAT ON THE OVERHEAD PANEL, ENGINE 1 FIRE AGENT 2 INDICATES DISCHARGE. MAINTENANCE FOUND PRESSURE SWITCH THREADS ON THE FIRE BOTTLE DAMAGED PREVENTING THE CANNON PLUG FROM MAKING FULL CONTACT AND BEING SECURED. MAINTENANCE REPLACED THE RIGHT HAND AFT FIRE BOTTLE FOR #1 ENGINE PER AMM 26-21-41. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND THE LIGHT EXTINGUISHED.
